# SDR DALA2025043003340

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11082
- Aircraft time: 10,967 hours, 2,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5021 GREEN EMERGENCY EXIT LIGHT IN AFT CABIN DID NOT ILLUMINATE NORMALLY WHEN GEAR CAME DOWN. CORRECTIVE ACTION: RESET CIDS. PERFORMED OPS TEST OF EMERGENCY LIGHTING IN THE CABIN PER A321 AMM 33-51. ALL LIGHTS OPS NORMAL. (7510913)
